EconPapers    
Economics at your fingertips  
 

Volume growth and closed geodesics on Riemannian manifolds of hyperbolic type

Jean-Pierre Ezin and Carlos Ogouyandjou

International Journal of Mathematics and Mathematical Sciences, 2005, vol. 2005, 1-19

Abstract:

We study the volume growth function of geodesic spheres in the universal Riemannian covering of a compact manifold of hyperbolic type. Furthermore, we investigate the growth rate of closed geodesics in compact manifolds of hyperbolic type.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2005/367829.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2005/367829.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:367829

DOI: 10.1155/IJMMS.2005.875

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:367829